Alert archive / Florida / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 22, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Aug 10, 2018, 5:35 PM EDT for Miami-Dade County, Florida. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2018, 5:35 PM EDT (21:35 UTC)
- Expired
- Aug 10, 2018, 6:00 PM EDT
- In force
- 25 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Miami-Dade County, FL
The radar
The Miami radar (KAMX), 20 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 5:50 PM EDT | TSTM WND DMG | 2 Nne Kendale Lakes, FL | NWS EMPLOYEE REPORTED LARGE TREE LIMB BLOCKING PART OF CORAL WAY NEAR THE INTERSECTION WITH SOUTHWEST 132ND AVENUE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 9.6 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1822 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 668 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
009
WUUS52 KMFL 102135
SVRMFL
FLC086-102200-
/O.NEW.KMFL.SV.W.0022.180810T2135Z-180810T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
535 PM EDT FRI AUG 10 2018
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
Central Miami-Dade County in southeastern Florida...
* Until 600 PM EDT.
* At 534 PM EDT, a severe thunderstorm was located 8 miles east of
Shark Valley Obs Tower, or 14 miles northwest of Homestead General
Airport, moving south at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Kendall, The Redland, Richmond West, Country Walk and Kendale
Lakes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 2567 8077 2590 8052 2567 8035 2547 8060
TIME...MOT...LOC 2134Z 338DEG 7KT 2570 8064
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
671 follow-up statement
594
WWUS52 KMFL 102155
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
555 PM EDT FRI AUG 10 2018
FLC086-102205-
/O.EXP.KMFL.SV.W.0022.000000T0000Z-180810T2200Z/
Miami-Dade FL-
555 PM EDT FRI AUG 10 2018
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MIAMI-DADE COUNTY WILL
EXPIRE AT 600 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
LAT...LON 2567 8077 2590 8052 2567 8035 2547 8060
TIME...MOT...LOC 2155Z 338DEG 7KT 2566 8062
$$
67What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 4:21 PM EDT, 1 hour 14 minutes earlier.
Area forecast discussion, Aug 10, 4:21 PM EDT, 1 hour 14 minutes before
Area Forecast Discussion National Weather Service Miami FL 421 PM EDT Fri Aug 10 2018 .DISCUSSION... THIS AFTERNOON AND TONIGHT: Active afternoon already in progress across South Florida with showers and storms going along both the Gulf and Atlantic seabreezes. Robust north-northwest steering layer flow is keeping the east coast seabreeze pinned along the coast and pushing the Gulf breeze quickly inland. On a larger scale, it is also driving a large outflow boundary from earlier convection across Central Florida quickly through the Lake region. Short-range models seem less than impressed with the outflow boundary, but given current trends and a favorable atmosphere, see no reason that it will not continue to push through most of South Florida through the afternoon and early evening hours. This will set up a series of boundary collisions with the seabreezes and ongoing storms, with activity pushing across much of the east coast metro. Atmosphere is not quite as favorable for hail this afternoon, but small hail with stronger storms will be possible. Gusty winds will likely be the main concern along with heavy rain with some training potential given the flow. Coverage diminishes late this evening, with another quiet night over land and a few Atlantic/Gulf showers and storms. THIS WEEKEND: Upper level low digging across the OH Valley this weekend will disrupt the edge of the western Atlantic ridge across the FL peninsula. For Saturday, steering flow, while very light, will be determined by the weak midlevel ridge in the Gulf. West-northwest flow will tap into some of the higher moisture to our north, bringing a better moisture profile than we've seen most of the week. This will push coverage a little higher across all of South Florida, with the best coverage late afternoon along the eastern half of the peninsula. We'll start to see the effects of the rebuilding ridge from the east on Sunday, bringing winds around to the south-southeast. Doesn't look like too much change in the overall atmosphere otherwise, so expect another active day with both seabreezes able to get inland and activity more over the interior in the afternoon. NEXT WEEK: The western Atlantic high rebuilds across the state through next week, as the OH valley/Mid Atlantic upper level low lifts out. The low-mid level ridge axis is forecast to be to our north, which will place South Florida in fairly deep southeasterly becoming easterly flow for most of the week. The suppressive effects of the building ridge will be tempered by another passing TUTT to our south, which models suggest will cool midlevel temps to -8C to -9C at least Monday and Tuesday. Temps warm to near normal for the latter half of the week as we get on the backside of the TUTT, with models showing another significant, potentially SAL aided midlevel dry air push. With this pattern, Monday and Tuesday look to be the most active days with scattered to numerous afternoon storms favoring the interior as steering flow remains light. Expect coverage to become more scattered and favor the Gulf coast from Wednesday onwards, with Wednesday potentially being an interesting transition day with lingering cooler temps and the leading edge of the dry airmass. && .MARINE...Prevailing flow will be light through the weekend, potentially trending with some westerly component. Flow will be dominated by the development of both seabreezes in the the afternoons, bringing winds around to the west-northwest along the Gulf coast and southeast along the Atlantic coast. This will bring a pattern of generally nighttime/early morning showers and storms over the open Atlantic/Gulf and afternoon storms across Lake Okeechobee. High pressure begins to rebuild across the region next week, bringing winds around to the southeast at around 10 knots. There still should be an opportunity for the Gulf breeze to develop in the afternoons, mainly early week. The main concerns will be lightning and locally strong wind gusts and higher seas with thunderstorms. && .BEACH FORECAST...There is a Beach Hazard Statement in effect for Collier County beaches through at least Sunday evening. Significant red tide conditions may lead to respiratory irritation, especially across central and northern parts of the coastline. && .AVIATION...The Atlantic sea breeze has already pushed several miles inland, giving an easterly wind component to those TAF sites influenced by the breeze. Showers and thunderstorms are already beginning to erupt along the boundary and are expected to regenerate, possibly affecting all TAF sites with VCTS at some point this afternoon. Gusty and erratic winds and brief RA+ conds will be possible with this activity. Showers and storms should diminish by evening. && .PRELIMINARY POINT TEMPS/POPS... West Palm Beach 76 92 76 91 / 30 60 30 40 Fort Lauderdale 78 90 78 90 / 30 60 30 30 Miami 76 91 76 90 / 40 60 30 30 Naples 76 90 76 90 / 10 30 30 30 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...Beach Hazards Statement through Sunday morning for FLZ069. AM...None. GM...None. && DISCUSSION...88/ALM MARINE...88/ALM AVIATION...27/JT BEACH FORECAST...88/ALM
Hazardous weather outlook, Aug 10, 10:12 AM EDT, 7 hours 23 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 1012 AM EDT Fri Aug 10 2018 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 110215- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 1012 AM EDT Fri Aug 10 2018 ...SCATTERED THUNDERSTORMS WITH GUSTY WINDS THIS AFTERNOON... ...HEAT INDEX VALUES OF 105 TO 107 DEGREES FAR SOUTHERN AREAS... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Thunderstorms: There is a chance of thunderstorms this afternoon, especially over the Everglades late afternoon as sea breeze boundaries collide. Lightning is the primary threat but the strongest thunderstorms may have gusty winds and small hail. Hail: Thunderstorms late this afternoon may produce small hail, especially over the interior and east coast metro region. Wind: Wind gusts of 40 to 50 mph are possible in the strongest thunderstorms this afternoon, mainly across the interior, east coast metro region, and the Atlantic waters. Waterspout: Isolated waterspouts will be possible this afternoon over Lake Okeechobee and the near shore coastal waters. Temperatures: Heat indices of 105 to 107 degrees are likely over the southern Everglades. The heat index will be between 100 to 105 elsewhere. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY There is a chance of thunderstorms through the period, especially during the afternoons. The highest chances of thunderstorms will be over interior South Florida where sea-breeze boundaries will likely collide. Thunderstorms are most likely Saturday through Tuesday. Daytime heat index values around 105 degrees are possible across portions of South Florida into next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Aug 10, 3:39 PM EDT, 1 hour 56 minutes before
Special Weather Statement National Weather Service Miami FL 339 PM EDT FRI AUG 10 2018 FLZ074-173-102030- Metropolitan Miami Dade FL-Coastal Miami Dade County FL- 339 PM EDT FRI AUG 10 2018 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MIAMI-DADE COUNTY UNTIL 430 PM EDT... * At 339 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm over Coral Gables, moving southeast at 5 mph. * Winds in excess of 45 mph possible with this storm. * Locations impacted include... Miami, Coral Gables, Key Biscayne, South Miami, Kendall, Pinecrest, West Miami, Westchester, Coral Terrace, Glenvar Heights, Palmetto Bay, Olympia Heights, Sunset, Marlins Park, University Of Miami, Coconut Grove, Miami International Airport, University Park, The Falls and Coral Way Village. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. If you can hear thunder, you are close enough to be struck! Seek a safe shelter inside a building or vehicle. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2572 8038 2581 8025 2569 8013 2557 8029 TIME...MOT...LOC 1939Z 322DEG 6KT 2572 8026 67
Special weather statement, Aug 10, 3:46 PM EDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Miami FL
346 PM EDT FRI AUG 10 2018
FLZ067-102030-
Inland Palm Beach County FL-
346 PM EDT FRI AUG 10 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PALM BEACH COUNTY
UNTIL 430 PM EDT...
* At 346 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Indiantown, moving southeast at
15 mph.
* Wind gusts up to 50 mph possible with this storm.
* Locations impacted include...
Palm Beach Gardens, Pahokee, Canal Point, Lion Country Safari Park,
Fremd Village-Padgett Island, The Acreage and Caloosa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2669 8034 2680 8072 2699 8068 2701 8063
2696 8061 2696 8023 2685 8023
TIME...MOT...LOC 1946Z 310DEG 14KT 2695 8054
67Local storm report, Aug 10, 4:03 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
403 PM EDT FRI AUG 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM MARINE TSTM WIND 10 NW PAHOKEE 26.90N 80.79W
08/10/2018 M42.00 MPH AMZ610 FL MESONET
THE SFWMD LZ-40 TOWER IN LAKE OKEECHOBEE REPORTED A WIND
GUST OF 42 MPH/36 KTS AT 345 PM EDT.
0345 PM MARINE TSTM WIND 7 W PAHOKEE 26.82N 80.78W
08/10/2018 M44.00 MPH AMZ610 FL MESONET
THE SFWMD L-6 TOWER IN LAKE OKEECHOBEE REPORTED A WIND
GUST OF 44 MPH/38 KTS AT 345 PM EDT.
&&
RGARCIASpecial weather statement, Aug 10, 4:05 PM EDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Miami FL
405 PM EDT FRI AUG 10 2018
FLZ067-068-168-102045-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
405 PM EDT FRI AUG 10 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PALM BEACH COUNTY
UNTIL 445 PM EDT...
* At 405 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Palm Beach Gardens, moving
southeast at 5 mph.
* Wind gusts up to 50 mph possible with this storm.
* Locations impacted include...
West Palm Beach, Jupiter, Palm Beach Gardens, Riviera Beach, Palm
Beach, Tequesta, Juno Beach, Royal Palm Beach, North Palm Beach,
Lake Park, Port Of Palm Beach, North County Airport, Juno Ridge,
The Acreage, Loxahatchee Groves, Mangonia Park, Lakeside Green, Fau
North Campus, Philo Farms and Limestone Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2672 8003 2673 8031 2696 8024 2696 8014
2697 8014 2697 8006
TIME...MOT...LOC 2005Z 321DEG 5KT 2686 8015
67Special weather statement, Aug 10, 4:26 PM EDT, 1 hour 9 minutes before
Special Weather Statement National Weather Service Miami FL 426 PM EDT FRI AUG 10 2018 FLZ066-070-102115- Hendry FL-Inland Collier County FL- 426 PM EDT FRI AUG 10 2018 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COLLIER COUNTY UNTIL 515 PM EDT... * At 426 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm 8 miles south of Ave Maria, moving south at 15 mph. * Winds in excess of 45 mph possible with this storm. * Locations impacted include... Ave Maria, Golden Gate Estates, Big Cypress National Preserve, Miles City, South Blocks Golde, Sunniland, Fakahatchee Strand State Preserve, Picayune Strand State Forest, Deep Lake and Intersection I-75 And Everglades Blvd. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. If you can hear thunder, you are close enough to be struck! Seek a safe shelter inside a building or vehicle. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2631 8154 2637 8131 2605 8117 2598 8156 TIME...MOT...LOC 2026Z 341DEG 12KT 2622 8141 67
Special weather statement, Aug 10, 4:41 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Miami FL
441 PM EDT FRI AUG 10 2018
FLZ066>068-070>075-168-172-173-102200-
Inland Broward County FL-Hendry FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Inland Collier County FL-
Mainland Monroe FL-Metropolitan Miami Dade FL-
Metro Broward County FL-Inland Palm Beach County FL-Inland Miami-
Dade County FL-Metro Palm Beach County FL-
Coastal Miami Dade County FL-
441 PM EDT FRI AUG 10 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLLIER...NORTHERN
MIAMI-DADE...BROWARD AND SOUTHERN PALM BEACH COUNTIES UNTIL 600 PM
EDT...
* At 438 PM EDT, National Weather Service meteorologists were
tracking a extensive line of strong thunderstorms along a line
extending from Loxahatchee Groves to near Dade-Collier Training
Airport. Movement was east at 35 mph.
* Wind gusts up to 50 mph and funnel clouds possible with these
storms.
* Locations impacted include...
Miami, Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood,
Miramar, Coral Springs, West Palm Beach, Pompano Beach, Davie,
Miami Beach, Plantation, Sunrise, Boca Raton, Deerfield Beach,
Boynton Beach, Delray Beach, Tamarac, Wellington and Margate.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2673 8003 2612 8004 2564 8009 2561 8012
2562 8069 2597 8113 2673 8053
TIME...MOT...LOC 2038Z 274DEG 30KT 2669 8027 2593 8095
ALMThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 8:12 PM EDT | Special Marine Warning | MFL | 33 min | |
| Aug 9, 8:44 PM EDT | Special Marine Warning | MFL | 31 min | |
| Aug 9, 8:48 PM EDT | Special Weather Statement | MFL | Palm Beach | 42 min |
| Aug 9, 8:54 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 36 min |
| Aug 9, 9:11 PM EDT | Special Marine Warning | MFL | 34 min | |
| Aug 9, 9:24 PM EDT | Special Weather Statement | MFL | Palm Beach | 51 min |
| Aug 9, 9:54 PM EDT | Special Weather Statement | MFL | Palm Beach | 51 min |
| Aug 10, 3:28 PM EDT | Special Weather Statement | MFL | Collier | 47 min |
| Aug 10, 3:39 PM EDT | Special Weather Statement | MFL | Miami-Dade | 51 min |
| Aug 10, 3:46 PM EDT | Special Weather Statement | MFL | Palm Beach | 44 min |
| Aug 10, 3:56 PM EDT | Special Marine Warning | MFL | 34 min | |
| Aug 10, 4:05 PM EDT | Special Weather Statement | MFL | Martin | 40 min |
| Aug 10, 4:26 PM EDT | Special Weather Statement | MFL | Collier | 49 min |
| Aug 10, 4:33 PM EDT | Special Marine Warning | MFL | 27 min | |
| Aug 10, 4:41 PM EDT | Special Weather Statement | MFL | Broward, Palm Beach | 79 min |
| Aug 10, 4:55 PM EDT | Special Marine Warning | MFL | 95 min | |
| Aug 10, 5:38 PM EDT | Special Marine Warning | MFL | 37 min | |
| Aug 10, 5:57 PM EDT | Special Weather Statement | MFL | Miami-Dade | 48 min |
| Aug 10, 6:15 PM EDT | Special Marine Warning | MFL | 90 min | |
| Aug 10, 7:55 PM EDT | Special Marine Warning | MFL | 35 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.